# SDR SWAA982764

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Chafed
- Location: Bs 500-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 5 CHAFED AREAS ON INTERCOSTAL AT NUTCLIP LOCATIONS BS 500B-520, BL 0, WL 208.  REMOVED AND REPLACED PER BOEING SRM.
